Reaction + Botox for Migraines

Narrow 5 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Reaction to 100 Units of Botox for Migraines

How long will my reaction to the botox last? They Seem to Be Getting Worse @ 3 Months? READ MORE

Poisoned by Botox for migraines/Dysport. How can I deal with the bad reaction?

Looking for ways to help relieve very bad reaction from my November Botox injections for migraines.Shortness of breath, anxiety, panic attacks, rapid... READ MORE

Forehead "sticking" after botox.

I received Botox (for migraines) about 2 months ago. Today, I was rubbing my forehead due to a slight headache and I got a strange sensation (numbness... READ MORE

I want to know if I am having a serious reaction from Botox?

Today I had Botox injections for Migraines. Now about 5 hours later I am having pain in my left shoulder. It hurts to lift my arm up. Is this a... READ MORE

Can Botox cause anaphlactic shocks?

About 3-4 weeks after my second round of botox for migrains I started having severe allergic reactions, so far since july 2014 I have had 8, four of... READ MORE

No matching results